... patch in an effort to ward of the nausea?
That might make you very very drowsy on top of the Percocet. Try eating very well and taking half of the dose you are prescribed and then see how you feel. if you are prescribed this you shouldn't be doing much anyway, make sure you rest. If taking half doesn't seem to work, let your doctor know that you are having a hard time with the percocet and see if he will change it.
Hi GLucas1013, My Dad had the same problem, he is 70 years old and still has to work, bless his heart, and he found a motion sickness pill that is non-drowsey. He said it helped a lot, but he also found that if he ate some plain crackers and "sipped" Coke right after he took his medicine it helped settle his stomach and kept him from getting nauseated and vomiting. Hope this helps you... Good Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 1 answer
Posted 14 May 2012 • 3 answers
Posted 23 Dec 2012 • 2 answers
Posted 28 Feb 2015 • 1 answer
Posted 20 Dec 2015 • 3 answers